Jump to content

Search the Community

Showing results for tags 'hrt'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Bodybuilding Forum

  • General Forums
    • Welcome Lounge
    • General Conversation
    • About UK-Muscle
    • Personal Care & Health
    • Latest Offers
  • Bodybuilding Forums
    • Steroid and Testosterone information
    • Supplementation
    • Bodybuilding Shows
    • Muscle Research Peptides
    • Performance Enhancing Drugs
  • Training Journals
    • Member Journals
    • Competitive Journals
  • Diet & Nutrition
    • Food, Diet and Nutrition Info
    • Losing Weight
    • Gaining Weight
    • Recipes
    • Intermittent Fasting
  • Training Information
    • Getting Started
    • Advanced Bodybuilding
    • Form and Technique
    • Strength Training & Powerlifting
    • Natural Bodybuilding
    • Female Bodybuilding
    • Equipment
    • Strongman
    • Cardio & Fitness
    • Motivation & Sports Psychology
    • Injury Forum
  • Advertiser Forums
  • Mixed Martial Arts
    • MMA Forum
    • MMA Specific Training
    • Muay Thai & Boxing
  • Bug Reports and Website Issues

Calendars

  • Community Calendar

Found 4 results

  1. Hi, I'm 33 years old and I've been thinking about doing TRT for a couple of years. I've been taking the hairloss drug finasteride for about 7 years and it has served me very well. Over the last few years I have suffered with low energy levels which in turn has been affecting my mood. My libido is overall fine but it is lower than before however this is not an issue. The major issue is being lethargic. I have done 3 cycles of testosterone 500mg-750mg and anavar for between 12 to 20 weeks about 4/5 years ago. I did experience feeling tired pre gear but it wasn't as bad then and has got worse over the last couple of years. I was assuming that my side effects are a combination of steroid use and finasteride because my testicles are smaller than before. Anyway, last year i decided to get my bloodwork done and I was quite surprised that my test levels were good. My SHGB levels though were through the roof which therefore affects my free testosterone. Finasateride is known the raise SHBG due to blocking DHT. Below are the results. As you can see my free testosterone is 22.9 nmol/l but my SHGB is 83.3 Nmol/l Ostradiol is 130 pmol/l and free testosterone is 0.255 nmol/l. SHBG seems to be the massive issue here. After this I had my liver and thyroid checked and they came back fine. I've been taking a supplement called boron to lower levels of SHBG. I got my bloodwork done recently and the supplement has helped a little. (Results below) My SHBG is down to 63.6 nmol/l but it’s still too high. My free testosterone slightly increased to 0.296 nmol/l which is the normal range but its the lower end and I still feel tired all of the time. Boron has done all it can and I can’t get it down any lower as I’m taking the recommended dose. I feel probably slightly better than last year but overall i'm still very tried throughout the day regardless of how many hours sleep I get. I really need to do something for a better quality of life. I feel I can’t go on like this anymore. I have messaged TRT clinics online but they said i'm not suitable under guidelines. I really don't want to stop finasteride. Even lowering the dose on finasteride doesn’t work for me I still feel tired and I’ll lose hair. So I was thinking of doing low doses of testosterone to get my free testosterone higher. I’ll aim for the high normal range. I’ll also take 500iu of hcg per week to keep the balls going. (I'll take hair loss topicals to prevent any hair loss if i get any) It really would be nice to have my energy levels back also if i could add a bit more muscle it would be a bonus. I'm unsure if this is the right way to go though. Does anyone have any experience in this or does anyone have any other recommendations based on my blood work? Cheers!!
  2. Hi everybody, I hope all you guys are doing great. Can anyone tell me how my dad can get prescribed TRT from a doctor? He is around 50 years old and gained alot of weight recently. I am pretty sure he has low test and would benefit from taking replacement therapy dose. He injured his back(herniated disc) in his 30s so he can't lift weights or run. I am trying to get him to do some cycling so he can loose weight but I think TRT would most definitely help since he has low energy levels and sleepy all the time. Since, I am a steroid user I can easily get him to use one of my vials of test and he knows about my steroid use. But he does not want me to give him test, he is scared because he could get enlarged prostate or prostate cancer. I also think its better that he goes to the doctor, what do you guys think ?
  3. HELP LOW TEST AT 18

    Hello , First of all I know I’m stupid and don’t need to be told. I’m 18 and have been of all steroids for about 8months and didn’t have a great pct. I’m still heavily suffering from low test as in I have extremely low libido and generally just feel s**t and tired most of the time! I plucked up the courage to go to the gp and he sent me for blood tests which came back at 7.2 nmol/d with normal being 7-31 nmol/d so he sent me for another a month later which came back a little higher at 13.4 nmol/d but I’m prettt sure the increase was just because I had blood drawn earlier in the morning and levels are higher in the morning. The doctot has just told me to take vitamin d and just said see how you get on which is annoying as I feel like absolute s**t and not even interested in girls anymore! So I was wondering would a cycle of hcg and Clomid help me get my test levels back to normal? P.s I don’t want to go back on any artificial test. Please help thanks
  4. Greetings, I began taking Test Enanthate (250mg/ml) in 0.6ml/week doses intramuscularly for 2 months now as HRT. The last few injections, I have noticed that 5-7 days AFTER the injection, I develop muscle soreness that progressively gets worse for 4-5 days, then abates completely at around day 7. There is no swelling and the area isn’t warm to the touch, just sore. I have been rotating injection sites between both thighs, and both buttock regions. I know the soreness isn’t exercise induced. I make sure to always aspirate before injecting. I am also ensuring to use a fresh pin each time. I wipe the top of the vial, and my skin thoroughly with an alcohol wipe, and allow plenty of time for both to dry. Any ideas what may be happening here? TIA
×